# SDR COEA2014050107901

- Difficulty date: April 6, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 31,480 hours, 34,208 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: S5751241500100
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE, MINOR REPAIR.  RT WING OTBD TE SUPPORT BRACKETS, 3 BY RIB 16 HAS LEVEL 2 CORROSION WHERE THE BRACKET MOUNTS TO THE PANEL.  REPLACED WITH OEM PARTS.
